# SDR P2EA97041

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 912 Str 24l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, WHILE WORKING N/R 0217 DISCOVERED STRINGER SPLICE, TO BE CORRODED AND CRACKED, BS 912, STRINGER 24 LEFT.  REMOVED CORRODED STRINGER SPLICE, BS 904 TO 912 STRINGER 24 LEFT.  INSTALLED NEW STRINGER SPLICE BS 904 TO 912 STRINGER 24 LEFT, PER SRM 51-10-1 AND 51-30-2.  THIS HAS BEEN CLASSIFIED AS LEVEL 2 CORROSION PER BAC CPCP.  (M)
